# SDR IPXA2022042581436

- Difficulty date: April 6, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: A5A70331
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 49R HAS CORROSION AT STA. 5-93/1541.REPAIRED CORRODED CENTER CARGO LONGERON 49R BETWEEN STA. 5-103 TO 5-123 IAW VT-SAA EA 011-5310-01-A9540 REV. I/R AND UPS EO MD11-5310-83411-A. (MAJOR) REF FAA FORM 8100-9 BY. S. KANG (AR-605677) DATED 4/22/2022.
